MathSciNet Relay Station
MathSciNet bibliographic data
MR114137 (22 #4964) 46.00
Tanabe, Hiroki A class of the equations of evolution in a Banach space. Osaka Math. J. 11 1959 121–145.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement